# SDR SWI2023F00287

- Difficulty date: July 3, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N738SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10195
- Aircraft time: 45,503 hours, 29,655 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING TRAILING EDGE AILERON HINGE#1 FITTING I/B LUG BORE HAS OVERSIZE BORE ( NOMINAL DIAMETER SHOULD BE .6247"-.6253" AND CURRENT DIMENSION IS .6260".     (C-CHECK RO 8/31/2023)    COMPLIED WITH REO 670-57-51-501 REV-- DATED 2023-07-03 REPAIR STEPS 1-11. FABRICATED AND INSTALLED OVERSIZE BUSHING FOR RH WING TRAILING EDGE AILERON HINGE #1 FITTING I/B LUG FROM 15-5 STAINLESS STEEL ROUND STOCK PO#T-62465 PER REO 670-57-51-501 REV-- DATED 2023-07-03. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
